# SDR 98ZZZX284

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222HX
- Make and model: Bell 222U
- Aircraft serial: 47533
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 222060150001
- Condition: Defective
- Location: Bearing
- Part time: 284 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT BEARING NOT PROPERLY STAKED.  REMOVED AND REPLACED.
